# SDR ASAA2015121714334

- Difficulty date: December 17, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 27,753 hours, 8,434 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ18811
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 614 hours, 153 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FILTER BYPASS LIGHT ILLUMINATED 1 MINUTE AFTER ENGINE START.  LIGHT WENT OUT AFTER ENGINE SHUTDOWN.  ACFT GROUNDED. R & R NR 1 ENGINE FUEL PRESSURE DIFFERENTAL SWITCH IAW AMM 73-34-01-400-801.  LEAK TEST AND OPS CHECK GOOD.
